MAUDE Adverse Event Report: MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number MSI-2015
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Surgeon has been directed to mesh suture tips & tricks maf29 for guidance on suture sizing.
 
Event or Problem Description
Midline and ostomy site hernias, cdc 1 case.The size o duramesh was used to close the ostomy site.There was a mesh underneath it.At 4 hours after surgery, the patient was noted to have bleeding in the drains.He was taken back to surgery, where a hematoma at the ostomy site was noted.The duramesh o was found to be in two pieces, with intact knots at either end.The divided duramesh size o may have led to tissue tearing and the hematoma.The patient had the hematoma evacuated, and the area was closed with another duramesh 0.He is fine on his postoperative visit at 1 week number of patients: 1.

Brand Name
DURAMESH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
MESH SUTRE, INC
1444 north astor street
ste 3
chicago IL 60610
Manufacturer (Section G)
MESH SUTURE, INC
1444 north astor street
ste 3
chicago 60610
Manufacturer Contact
richard kearns
1444 north astor street
ste 3
chicago, IL 60610
2063902146
MDR Report Key24723561
Report Number3025431509-2026-00001
Device Sequence Number10161329
Product Code GAW
UDI-Device Identifier00850008298080
UDI-Public00850008298080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211178
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSI-2015
Device Catalogue NumberMSI-2015
Device Lot NumberD906KTE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite